MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES INC. MEDICAL ACTION INDUSTRIES; I.V. START KIT

MEDICAL ACTION INDUSTRIES INC. MEDICAL ACTION INDUSTRIES; I.V. START KIT
Model Number 267014
Health Effect - Clinical Code No Information (3190)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
Ed staff stocking iv trays with medical action iv start kits ref (b)(4) lot 237861 and at least (7) sealed packages present in case container without any contents present(tourniquet, tape, chloraprep frepp, gauze, tegaderm, or iv change label).
 
Event or Problem Description
Ed staff stocking iv trays with medical action iv start kits ref 267014 lot 237861 and at least (7) sealed packages present in case container without any contents present(tourniquet, tape, chloraprep frepp, gauze, tegaderm, or iv change label).

Brand Name
MEDICAL ACTION INDUSTRIES
Common Device Name
I.V. START KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES INC.
25 heywood rd.
arden NC 28704
MDR Report Key7058618
Report Number7058618
Device Sequence Number1004595
Product Code LRS
UDI-Device Identifier10809160004999
UDI-Public(01)10809160004999
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2017
Report Date (Section F) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/22/2020
Device Model Number267014
Device Lot Number237861
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/31/2017
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/31/2017